Skip to main content

Probabilistic topic models

Author(s): Blei, David M

To refer to this page use:
Abstract: Surveying a suite of algorithms that offer a solution to managing large document archives.
Publication Date: Apr-2012
Citation: Blei, David M. "Probabilistic topic models." Communications of the ACM 55, no. 4 (2012): 77-84. doi:10.1145/2133806
DOI: 10.1145/2133806
ISSN: 0001-0782
EISSN: 1557-7317
Pages: 77 - 84
Type of Material: Journal Article
Journal/Proceeding Title: Communications of the ACM
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.